Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

is this normal after taking dulcolax? adult content

this is the first time ive taken a laxative that a pharmacist at cvs suggested. i hadnt had a bowel movement in four days and have sharpe pains in the right side of my lower abdomen, i thought maybe it was appendicistis but then i realized id be doubled over in pain crying if i had that. so i took the laxative and three hours latter i had three bowel movements in one hr and havent had anything more bowel movements in 3 hrs. i went to the bathroom and peed and instead of stool comming out , mucus came out of my butt(sorry for the blunt term) im not sure if this is normal...any one with experience? Also i still have some cramping pain & am still bloated. & took the laxative about 7 hrs ago

Answer Question
 
Anonymous

Asked by Anonymous at 6:26 PM on Aug. 29, 2010 in Health

Answers (2)
  • Yes, it's normal....just because your bowels are now empty, your intestines are still spasming. It will wear off. Drink fluids so you don't dehydrate. If you notice blood, call MD. Other than that, the drugs should wear off by morning.
    DMac08

    Answer by DMac08 at 6:28 PM on Aug. 29, 2010

  • Yep, perfectly normal. It did just what it was suppose to.
    Cindy18

    Answer by Cindy18 at 6:36 PM on Aug. 29, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN